Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 05:13:05 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640701
  • Total Topics: 48668
  • Online Today: 241
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Results of creating my own "kpax"  (Read 2024 times)

0 Members and 1 Guest are viewing this topic.

Offline lonbjny

  • Member
  • Posts: 27
Results of creating my own "kpax"
« on: December 17, 2006, 10:18:31 PM »
Hi,

Saw the reviews of kpax and decided it was way too expensive.  I created my own by trying to use similar ingredients that I got from online vitamin shops. Total cost about $200 dollars for about 8 months.

I got increased energy after about a week of starting . I am not on meds. I have now been using my own kpax mix for 10 weeks.

For the first time ever I got an increase in my tcells, they have on average declined about 30 every 3 months. I was at 345 and considering treatment. I have always had 25% but my overall white blood count has always been declining so I was seeing tcell decline despite same %age.

I am now at 368 with an increase in overall white blood count and same percent. Not much of an increase but as I have never had any increase before I am optimistic.

The only problem was liver inflammation. My doctor thinks it may be because I was also using phito-sterol complex in addition to my non kpax concoction. But I could not remember all the other ingredients at my appointment in order to discuss properly.

So - I wanted to share my experience and also ask if anyone had any other suggestions over what ingredients could be causing liver inflammation.

My concoction is made of:

Alpha lipoic acid - 300mg
N-acetyl cysteine - 600mg
l-glutamine - 500mg
beta carotene- 25,000 iu
acetyl- carnitine - 500mg

Plus A general multivitamin
Plus Calcium citrate with d - 500mg and 200iu

Plus a phitosterol complex (300mg in total)

So I am taking the doctors advice and removing the phitosterol complex. I was also told by a friend that my beta carotene could also be causing a problem as my multi also has 200% of Recommended Daily amount in it as well. I am going to try excluding the beta carotene as well.

Any suggestions on getting down the liver inflammation by removing the right offending ingredients??

Love to you all



 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.